×

Found 2,251 Documents (Results 1–100)

100
MathJax

Conditions for the existence of basic solutions of linear multivalued differential equations. (English. Ukrainian original) Zbl 07441690

Ukr. Math. J. 73, No. 5, 758-783 (2021); translation from Ukr. Mat. Zh. 73, No. 5, 651-673 (2021).
MSC:  34A06 34A30 34A60
PDF BibTeX XML Cite
Full Text: DOI

Integrated solutions of non-densely defined semilinear integro-differential inclusions: existence, topology and applications. (English. Russian original) Zbl 1482.34181

Sb. Math. 212, No. 7, 1001-1039 (2021); translation from Mat. Sb. 212, No. 7, 122-162 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software